# SDR UPS05844261

- Difficulty date: March 30, 2005
- Submitted: April 13, 2005
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 71,603 hours, 27,023 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 37048411
- Part serial: 940152
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2, STRINGER END FITTING FWD INSIDE ACCESS PANEL 505E NR 3 MAIN CRACKED AT STRINGER 51.     REMOVED AND REPLACED STRINGER 51 END FITTING IAW DC-8 SRM 51-1-20D.
